# SDR DALA2022091506149

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0662, A.A. - A.D. DISBOND (4.800IN LENGTH X 1.600IN WIDTH) ALONG THE EDGE OF THE CUTOUT AT L1 DOOR CUTOUT. CORRECTIVE ACTION: PERMANENT REPAIR WAS PERFORMED ON THE EDGE OF THE CUT OUT AT L1 DOOR STA 330- 355, S6L-S10L (SKIN AND BEAR STRAP) PER ER/A 601884-14AD REV. ORIGINAL, SECTION I. (LP 2408763)
